Alert archive / Idaho / Wind Advisories in 2007
Wind Advisory 10, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Jun 6, 2007, 3:52 AM MDT. It took effect at Jun 6, 2007, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2007, 3:52 AM MDT (09:52 UTC)
- In effect from
- Jun 6, 2007, 12:00 PM MDT
- Expired
- Jun 6, 2007, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KPIH 060952 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 352 AM MDT WED JUN 6 2007 IDZ017-062200- /O.NEW.KPIH.WI.Y.0010.070606T1800Z-070607T0200Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 352 AM MDT WED JUN 6 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. A PACIFIC STORM SYSTEM WILL SWEEP THROUGH THE REGION TODAY PRODUCING WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH THIS AFTERNOON AND EARLY EVENING. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ021-062200- /O.NEW.KPIH.LW.Y.0004.070606T0952Z-070607T0600Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 352 AM MDT WED JUN 6 2007 ...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL DEVELOP ACROSS THE AMERICAN FALLS RESERVOIR BY 10 AM MDT TODAY. WIND SPEEDS OF THIS MAGNITUDE CAN PRODUCE WAVE HEIGHTS OF 1 TO 2 FEET. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES CAPABLE OF SWAMPING SMALL BOATS. $$
1 follow-up statement
000 WWUS75 KPIH 062149 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 349 PM MDT WED JUN 6 2007 IDZ017-070200- /O.CON.KPIH.WI.Y.0010.000000T0000Z-070607T0200Z/ EASTERN MAGIC VALLEY- INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY 349 PM MDT WED JUN 6 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. A PACIFIC STORM SYSTEM OVER EASTERN IDAHO WILL MOVE EAST OF THE STATE TONIGHT. WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL DIMINISH TO 10 TO 20 MPH AFTER 8 PM MDT THIS EVENING BUT REMAIN BREEZY AT TIMES OVER NIGHT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ IDZ021-070600- /O.CON.KPIH.LW.Y.0004.000000T0000Z-070607T0600Z/ LOWER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...POCATELLO...BLACKFOOT...AMERICAN FALLS 349 PM MDT WED JUN 6 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. STRONG GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS TO 40 MPH WILL CONTINUE ACROSS THE AMERICAN FALLS RESERVOIR THROUGH 8 PM MDT THEN DIMINISH TO 10 TO 20 MPH THROUGH MIDNIGHT. WIND SPEEDS OF THIS MAGNITUDE CAN PRODUCE WAVE HEIGHTS OF 1 TO 2 FEET. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES CAPABLE OF SWAMPING SMALL BOATS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Jun 6, 3:10 AM MDT, 42 minutes earlier.
Area forecast discussion, Jun 6, 3:10 AM MDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 310 AM MDT WED JUN 6 2007 .DISCUSSION...LATEST SATELLITE IMAGERY SHOWING UPPER LOW DIGGING INTO PAC NW STATES EARLY THIS MORNING WITH BROAD SWATH OF ASSOCIATED PRECIPITATION LIFTING NORTH ACROSS FORECAST AREA ASSOCIATED WITH UPPER JET DYNAMICS. LOW SHIFTS QUICKLY EAST INTO WRN WYOMING TODAY WITH STRONG SURFACE PRESSURE GRADIENT BUILDING ACROSS SE IDAHO AS SURFACE LOW INTENSIFIES ACROSS WYOMING. STATISTICAL GUIDANCE LEANING TOWARD WIND ADVISORY FROM BURLEY TO POCATELLO WHILE RAW MODEL OUTPUT SUPPORTS LIMITING STRONGEST WINDS TO MAGIC VALLEY TODAY AS PRECIPITATION WORKS INTO ERN HIGHLANDS ALLOWING FULL MOMENTUM OF 700MB WIND TO MIX DOWN TOWARD SURFACE IN DRIER AIRMASS. RIDING FENCE IN POCATELLO AREA SO WILL CONTINUE LAKE WIND ADVISORY FOR NOW. NW FLOW SPILLING INTO UPPER VALLEY IS TYPICALLY NOT FAVORABLE FOR WIDESPREAD ADVISORY CONDITIONS ALTHOUGH VALLEYS EMPTYING OUT OF CNTRL MOUNTAINS MAY SEE STRONGER CHANNELED WINDS. GRADIENT AND WINDS SUBSIDE THIS EVENING AS UPPER LOW SHIFTS EAST INTO THE DAKOTAS AND BROAD OPEN TROUGH LINGERS OVER REGION THROUGH FRIDAY. HITTING PRECIPITATION HARD THIS MORNING THEN ALLOWING IT TO TAPER OFF FROM WEST TO EAST THIS AFTERNOON/EVE. WITH BROAD OPEN TROUGH LINGERING OVER REGION LATE THIS WEEK...HARD TO PULL SLIGHT CHANCE MENTION OF POPS CURRENTLY IN GRIDS SO WILL ALLOW THEM TO RIDE FOR NOW. POTENTIALLY COLD NIGHT ANTICIPATED THURSDAY NIGHT AS PARTIAL CLEARING IN VALLEYS ALLOWS GOOD RADIATIONAL COOLING. STATISTICAL GUIDANCE IS HOLDING VALLEY LOWS ABOVE FREEZING FOR NOW BUT COOLER THAN PREVIOUS GUIDANCE...HAVE ADJUSTED TEMPS DOWN AND WILL CONTINUE TO MONITOR SITUATION. SNOW LEVELS CURRENTLY RUNNING NEAR 8500 MSL THIS MORNING WITH ACCUMULATIONS EXPECTED TO REMAIN ABOVE 7500 MSL AS ATMOSPHERE COOLS SLIGHLTY TODAY. NO WINTER HAZARDS EXPECTED TODAY. LATEST LONGER RANGE MODELS SUGGESTING THAT ACTIVE WEST FLOW WILL PREVAIL OVER THE WEEKEND WITH A BROAD OPEN TROUGH BUILDING OVER REGION EARLY NEXT WEEK FOR CONTINUED UNSETTLED CONDITIONS INTO WEDNESDAY OF NEXT WEEK. HUSTON && .FIRE WEATHER...EXTREMELY WET AND COLD JUNE STORM CONTINUES TO TRACK EAST THROUGH SOUTHERN IDAHO TODAY. EXTENSIVE PRECIPITATION WILL CONTINUE ACROSS SOUTHEAST CORNER OF IDAHO WITH WETTING RAINS RECEIVED BY MANY LOCATIONS. RELATIVE HUMIDITIES VERY ELEVATED AS WELL WITH VERY COLD TEMPERATURES FOR EARLY JUNE. WINDS WILL LIKELY INCREASE TODAY...BUT WITH THE HIGH RELATIVE HUMIDITIES AND PRECIPITATION...NO FIRE WEATHER CONCERNS TODAY. COLD WEATHER WILL CONTINUE THURSDAY BUT PRECIPITATION SHOULD TAPER OFF CONSIDERABLY AND A WARMING TREND SHOULD BEGIN FRIDAY INTO THE WEEKEND...BUT TEMPERATURES WILL STAY BELOW NORMAL INTO EARLY NEXT WEEK. GK && .AVIATION...WIDESPREAD IFR TO MVFR CONDITIONS THIS MORNING WITH RAIN AT TAF SITES...ESPECIALLY SNAKE RIVER PLAIN CORRIDOR. AREAS OF IFR WITH RAIN AND SNOW IN ALL TWEB ROUTES AS WELL. EXPECT THE IFR CONDITIONS TO LINGER LONGEST IN TWEB ROUTES 343 AND 344 AND EASTERN HALF OF 345. WINDS WILL INCREASE TO THE 20 TO 30 MPH RANGE AS WELL IN SNAKE PLAIN. OVERALL A VERY POOR FLYING DAY WILL CONTINUE THE ENTIRE DAY. GK && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY CONTINUES UNTIL MIDNIGHT TONIGHT ZONE 21. WIND ADVISORY FROM NOON UNTIL 8 PM MDT TODAY ZONE 17. &&
Hazardous weather outlook, Jun 5, 5:04 AM MDT, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 504 AM MDT TUE JUN 5 2007 IDZ017>025-031-032-061115- EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS- UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN- SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS- CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION- BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI- 504 AM MDT TUE JUN 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A COLD FRONT PUSHING THROUGH THE AREA TODAY WILL GENERATE GUSTY WINDS AND A LAKE WIND ADVISORY HAS BEEN ISSUED FOR AMERICAN FALLS RESERVOIR THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS WITH LOCALLY GUSTY WINDS ARE ALSO POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RAIN AND MOUNTAIN SNOW SHOWERS ARE EXPECTED THROUGH WEDNESDAY NIGHT WITH SNOW LEVELS AROUND 7000 FEET DURING THE OVERNIGHT HOURS. MUCH COOLER TEMPERATURES WITH HIGHS IN THE 50S FOR WEDNESDAY AND THURSDAY. GRADUAL WARMING BACK TO SEASONABLE TEMPERATURES AT THE END OF THE WEEK. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 3:52 AM MDT | Lake Wind Advisory | PIH | 20 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.